JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Man-chun Tan    
    Email: tanmc@jnu.edu.cn  

Department of Mathematics
Jinan University
Guangzhou 510632

    Research Areas :  
Other :  
    Articles: Estimation for Bounded Solutions of Integral Inequalities Involving Infinite Integration Limits   Volume 7, Issue 5
    A Generalization of Constantin's Integral Inequality and its Discrete Analogue   Volume 8, Issue 2
    Explicit Bounds on Some Nonlinear Retarded Integral Inequalities   Volume 9, Issue 3

      search [advanced search] copyright 2003 terms and conditions login